Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 6, Issue 3, Pages 535-543
http://dx.doi.org/10.1155/S0161171283000484

Forest decompositions of graphs with cyclomatic number 3

Department of Mathematics, The University of the West Indies, St. Augustine, Trinidad and Tobago

Received 15 June 1982

Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. J. Farrell, “Forest decompositions of graphs with cyclomatic number 3,” International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 3, pp. 535-543, 1983. https://doi.org/10.1155/S0161171283000484.